• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Help ... Doc wants to change my medication from Seroquel to Rexulti

W

WaltzingMatilda

New member
Joined
Jul 14, 2020
Messages
1
Location
Winnipeg, MB, Canada
Ive been taking Seroquel for many years and it works very effectively, the problem is that my mouth is so very dry now, that there is a big crack in the middle of my tongue and sores along the sides. My mouth has always been somewhat dry but it seems that as I'm aging its getting worse. I'm worried about trying Rexulti because I tried Abilify last summer and it made me very anxious, didn't sleep well and felt terrible. I know Rexulti is similar to it and just wondered if anyone has advice for me.
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
11,713
Location
Nowhere
hi Matilda :welcome: !

not those particular meds
but ive had alot of problems with changing meds
and I need alot of support while doing that

how can you care for yourself while going through
such a difficulty ?
people to phone, time to yourself ?
somewhere safe to go ?

:grouphug:🎨💜🖌🐢🎼
 
EddieH

EddieH

Well-known member
Forum Safety Team
Joined
Oct 29, 2017
Messages
9,893
Location
Melbourne, Australia
Don't worry @WaltzingMatilda . Iv'e been on Rexulti for a few years now and have no complaints. I had terrible troulbe with Abilify too, could not stop moving or settle down on that medication. I hope that quells your fears, a new medication always makes me a bit apprehensive too. I wish you luck with it
 
N

Notalwaysever

Well-known member
Joined
Oct 12, 2010
Messages
239
Location
Florida, USA
Sounds like those side effects from the Seroquel are pretty rough, even if you are used to them. Good luck on the new med and worst case you can always go back to the Seroquel if it does not work.
 
Top